# SDR AALA202503051297

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 35,156 hours, 15,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502155
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT BAFFLE CLIP AT STA 500E, LBL 25. REPLACED BAFFLE CLIP PER AARD 51-00-05-1.
